Journal article icon

Journal article

Definitions of Ambiguous Events and the Smooth Ambiguity Model.

Abstract:

We examine a variety of preference-based definitions of ambiguous events in the context of the smooth ambiguity model. We first consider the definition proposed in Klibanoff et al. (Econometrica 73(6):1849-1892, 2005) based on the classic Ellsberg two-urn paradox (Ellsberg Q J Econ 75:643-669, 1961) and show that it satisfies several desirable properties. We then compare this definition with those of Nehring (Math Soc Sci 38(2):197-213, 1999), Epstein and Zhang (Econometrica 69:265-306, 2001)...

Expand abstract

Actions


Access Document


Files:
Publisher copy:
10.1007/s00199-011-0641-7
Publisher:
Springer
Journal:
Economic Theory More from this journal
Volume:
48
Issue:
2
Pages:
399 - 424
Publication date:
2011-01-01
DOI:
ISSN:
0938-2259
Language:
English
UUID:
uuid:05483e69-5a76-44f0-80e5-1538f40971a1
Local pid:
oai:economics.ouls.ox.ac.uk:15194
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP